# SDR PLGA725952G

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 7252300041
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

YYZ/IAD - FLT 4897 - AT 23,000 FEET CRUISE ALTITUDE, THE CABIN ALTITUDE WARNING SYSTEM SOUNDED.  THE CREW PERFORMED AN EMERGENCY DESCENT LANDING IN IAD WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE CARGO DOOR SEAL HAD COME LOOSE AND WAS TORN.  IAD MAINTENANCE SECURED THE SEAL AND DEFERRED THE PRESSURIZATION PER THE MEL AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
